# SDR C77A2019102300001

- Difficulty date: October 12, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 13,185 hours, 8,391 cycles
- Engine: Ge CF348E5
- Engine time: 8,021 hours, 12,517 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOUD BANG ON TAKE OFF WITH ENGINE EXCEEDANCE AFTER LANDING. ENG2 AT 993 DEGREES FOR 114 SECONDS. CA DECLARED AN EMERGENCY. AIRCRAFT RETURNED SAFELY TO RNO WHERE MAINTENANCE REPLACED THE #2 ENGINE AND RETURNED THE AIRCRAFT TO SERVICE.
